# SDR GTIA2019121964871

- Difficulty date: December 16, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N611NK
- Make and model: Airbus A320-232
- Aircraft serial: 4996
- Aircraft time: 30,932 hours, 14,120 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Missing
- Location: Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOWARD MEGAPHONE MISSING KNOB-R/R FWD MEGAPHONE IAW A320 EMERGENCY EQUIPMENT DRAWING.
